# SDR ASAA0240247

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26270
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING LE CRACKED AT SLAT ACTUATOR CUT OUT.  REPAIRED IAW SRM.  (M)
